Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 743279, 19 pages
http://dx.doi.org/10.1155/2014/743279
Research Article

Approximating Common Fixed Points of Bregman Weakly Relatively Nonexpansive Mappings in Banach Spaces

1Department of Information Management, Yuan Ze University, Chung-Li 32003, Taiwan
2Department of Mathematics, Yasouj University, Yasouj 75918, Iran
3Department of Applied Mathematics, National Sun Yat-Sen University, Kaohsiung 804, Taiwan

Received 8 September 2013; Accepted 1 December 2013; Published 3 February 2014

Academic Editor: Yakov Alber

Copyright © 2014 Chin-Tzong Pang and Eskandar Naraghirad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Ren-Xing Ni, and Jen-Chih Yao, “The modified Ishikawa iterative algorithm with errors for a countable family of Bregman totally quasi-D-asymptotically nonexpansive mappings in reflexive Banach spaces,” Fixed Point Theory and Applications, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Eskandar Naraghirad, and Sara Timnak, “Strong convergence theorems for equilibrium problems involving Bregman functions in Banach spaces,” Tamkang Journal of Mathematics, vol. 48, no. 2, pp. 159–184, 2017. View at Publisher · View at Google Scholar